MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.The initial result was 2.7894 uui/ml, repeated clia method 5.667 / 5.110 uiu/ml (normal range 0.4 to 4.2 uiu/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The ticket search by lots indicates that the reagent lot performs as expected for this product.Return testing was not performed as returns were not available.Device history record review was performed on lot number 30457ud00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.Accuracy testing for reagent lot: 30457ud00 was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lots are performing acceptably.Labeling review concludes that the issue is adequately addressed.Specimens run on the architect tsh assay must be processed according to the specimen test tube manufacturers¿ instructions.Insufficient processing, including deviations from recommended clotting times, centrifugation times, centrifugation speed and sample preparation techniques, may cause inaccurate results.Based on all reviewed data, we conclude that there is no product deficiency with the architect tsh reagent lot identified in this complaint.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13907793
Report Number3005094123-2022-00053
Device Sequence Number14471975
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2023
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number30457UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR RECONDIT KO, 03M74-65, (B)(4).
Patient SexUnknown